# SDR CALA9700130

- Difficulty date: February 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N18612
- Make and model: Boeing 737524
- Aircraft serial: 27325
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE EMERGENCY EXIT LIGHTS IN FIRST CLASS AREA WERE FOUND INOPERATIVE DURING A PREFLIGHT CHECK.  MAINTENANCE FOUND FORWARD BATTERY PACK AT FAULT.  THE FORWARD BATTERY PACK WAS REMOVED AND REPLACED.
